# SDR 2002FA0000135

- Difficulty date: January 16, 2002
- Submitted: January 25, 2002
- Operation: General aviation
- Aircraft: N266SD
- Make and model: Urocop EC120B
- Aircraft serial: 1133
- Engine: Tmeca ARRIU2F
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: GHE1004
- Part serial: 42
- Condition: Sluggish
- Location: Hydraulic Sys
- Part time: 346 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROLS HAD A SLIGHT RATCHET FEELING AND SLUGGISH.  HYDRAULIC OFF CHECKS RESPONDED SLOWLY (10 SECONDS).  PROBABLE CAUSE: LOWER THAN NORMAL PRESSURE AND/OR LOWER THAN NORMAL FLOW.
